# SDR AALA991551

- Difficulty date: October 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70404
- Make and model: Doug DC-9-82
- Aircraft serial: 49315
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, BOTH TAIL COMPARTMENT OVERHEAD EMERGENCY EXIT LIGHTS AND TAIL CONE SLIDE EMERGENCY EXIT LIGHTS INOPERATIVE.  REPAIRED OPEN CONNECTION ON EMERGENCY EXIT LIGHT SYSTEM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
